# SDR SWAA2018091125024

- Difficulty date: August 22, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 54,545 hours, 30,844 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 141A5200
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, RT CARGO TIED OWN TRACK CORRODED BETWEEN BS 794 TO BS 867, RBL 13.  R&R TRACK PER SRM.
